Hail, Boone
- When
- July 15, 6:10 PM CST
- Where
- Boone County, 6 mi NW of Lead Hill
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.481, -92.976
During the late afternoon of the 15th, a front moved into northern Arkansas from southern Missouri and triggered scattered strong to severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
During the late afternoon of the 15th, a front moved into northern Arkansas from southern Missouri and triggered scattered strong to severe thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 15, 5:26 PM CST, 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 626 PM CDT SUN JUL 15 2007 .AVIATION... ISOLATED THUNDERSTORMS WILL MOVE SOUTHWEST AT 5 MPH MAINLY OVER PARTS OF NORTHERN AND WESTERN ARKANSAS THIS EVENING. THEN VFR CONDITIONS WILL PREVAIL. PATCHY FOG LATE TONIGHT INTO EARLY MONDAY WILL AT TIMES LOWER VISIBILITY TO NEAR 4 MILES.(38) && .PREV DISCUSSION... /ISSUED 224 PM CDT SUN JUL 15 2007/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT WEAK BOUNDARY WILL PUSH INTO NORTHERN ARKANSAS THROUGH TONIGHT. AT THE SAME TIME...UPPER TROUGHING REMAINS OVER THE SOUTHEAST PORTION OF THE AREA. THESE SYSTEMS WILL ACT AS A TRIGGER FOR ANY ISOLATED SHOWERS/STORMS THROUGH TONIGHT. THE FRONT WILL WEAKEN AND WASH OUT OVER THE AREA DURING THE NEXT 24 HOURS. UPPER TROUGHING WILL REMAIN OVER THE LOWER MISSISSIPPI VALLEY AND WESTERN GULF COAST REGION THROUGH THE PERIOD. THIS WILL KEEP SMALL...MOSTLY DIURNAL RAIN CHANCES IN ABOUT THE SOUTHERN THIRD OF THE FORECAST AREA. AFTER TONIGHT...RAIN CHANCES WILL BE LITTLE TO NONE IN THE NORTH INITIALLY...AS DRIER AIR IN THE MID AND UPPER LEVELS PUSHES INTO THE REGION IN NORTHWESTERLY/NORTHERLY FLOW...AND AS UPPER LEVEL RIDGING OVER THE SOUTHERN ROCKIES EXPANDS SLIGHTLY INTO THE CENTRAL PLAINS. POPS WILL INCREASE SLIGHTLY IN THE NORTH BY LATE IN THE PERIOD...AS AN UPPER WAVE HEADS OUT OF THE HIGH PLAINS TOWARD THE REGION. CLOUDS WILL DECREASE IN THE NORTH AND CENTRAL...WHICH WILL LEAD TO WARMER TEMPERATURES IN MUCH OF THAT AREA. HOWEVER...READINGS WILL STILL BE VERY CLOSE TO NORMAL FOR THIS TIME OF YEAR. LONG TERM...THURSDAY THROUGH SUNDAY AN ANOMALOUS UPPER AIR PATTERN WILL BE IN PLACE DURING THIS PERIOD...WITH A HIGH AMPLITUDE RIDGE CENTERED OVER THE ROCKY MOUNTAINS...AND AN TROUGH OVER MUCH OF EASTERN NORTH AMERICA. THIS PATTERN MAY ALLOW FOR A FRONTAL PASSAGE LATE IN THE PERIOD...DEPENDING ON THE AMPLITUDE AND WAVELENGTH OF THE PATTERN THAT DEVELOPS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 90 68 92 72 / 20 20 20 20 CAMDEN AR 86 71 92 70 / 30 20 20 20 HARRISON AR 88 66 92 69 / 20 20 20 20 HOT SPRINGS AR 88 70 94 72 / 20 20 20 20 LITTLE ROCK AR 88 70 93 71 / 20 20 20 20 MONTICELLO AR 86 72 90 71 / 30 20 20 20 MOUNT IDA AR 89 67 93 70 / 20 20 20 20 MOUNTAIN HOME AR 89 66 93 72 / 20 20 20 20 NEWPORT AR 88 68 93 73 / 20 20 20 20 PINE BLUFF AR 87 69 92 72 / 30 20 20 20 RUSSELLVILLE AR 89 69 92 72 / 20 20 20 20 SEARCY AR 88 68 92 70 / 20 20 20 20 STUTTGART AR 88 69 91 71 / 30 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...38
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 935 AM CDT SUN JUL 15 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 935 AM CDT SUN JUL 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA...MAINLY THIS AFTERNOON. SEVERE WEATHER AND FLOODING ARE NOT EXPECTED...BUT A COUPLE OF STORMS DURING THE AFTERNOON COULD BRIEFLY BECOME STRONG WITH GUSTY WINDS...HAIL...AND HEAVY RAINS THAT COULD CAUSE TEMPORARY MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. THE BEST CHANCE OF RAIN WILL BE DURING THE AFTERNOON AND EVENING AND THAT TIME OF DAY WILL HAVE THE BEST CHANCE FOR ANY HAZARDOUS WEATHER. GUSTY WINDS...HAIL...AND HEAVY RAINS PRODUCING MINOR FLOODING WILL BE THE MAIN HAZARDS THAT COULD RESULT FROM THE SHOWERS AND THUNDERSTORMS. AREAS OF DENSE FOG MAY DEVELOP DURING THE LATE NIGHT AND EARLY MORNING HOURS...ESPECIALLY WHERE HEAVY RAIN FALLS THE PREVIOUS AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 29
The Springfield radar (KSGF), 92 km away, was scanning. The volume nearest the first event began at 00:11 UTC.
3 thunderstorm wind, 1 hail. Local standard time, as filed.
Private boat docks were torn loose from their moorings near Tucker Hollow Marina.
Trees were reported down.
One tree and numerous large limbs were reported down at Camp Galilee.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 44146, 44147, 44148, 44151.